# SDR NACA20130116001

- Difficulty date: January 15, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 71,694 hours, 54,629 cycles
- Engine: Pwa JT8D15A
- Engine time: 39,740 hours, 30,462 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Oil Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

MECHANICAL INTERUPTION,NR 1 ENGINE SHUTDOWN IN FLIGHT DUE TO LOSS OF OIL QUANTITY AND DECREASE IN OIL PRESSURE.  WINDMILL TIME APPROX. 3-4 MINUTES WITH OIL PRESSURE AT 35 PSI AT SHUTDOWN.  BORESCOPED ENGINE THROUGH LEFT IGNITOR HOLE BOSS OF LOCAL OIL LINE.  NO EVIDENCE OF COMPROMISED OIL TUBES.  REMOVED OIL PUMP FOR INSPECTION REVEALED BLOWN SEALS.  OIL PUMP WAS REMOVED AND REPLACED WITH NEW SEALS PER P&W MM 72-61-00-430-009.  PERFORMED HIGH POWER ENGINE RUN TEST A, B AND C REF: B737-200 MM 71-00-00 PG 508.
